Analytical solutions of simplified modified Camassa-Holm equation with conformable and M-truncated derivatives: A comparative study

Çınar M.

Journal of Ocean Engineering and Science, vol.3, no.4, pp.111-122, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 3 Issue: 4
  • Publication Date: 2022
  • Journal Name: Journal of Ocean Engineering and Science
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.111-122
  • Yıldız Technical University Affiliated: Yes